# SDR IPXA2023041292851

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 69,004 hours, 23,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY LIGHT UNARMED KERRY SWTICH WILL NOT STAY SEATEDREMOVED AND REPLACEED EMERGENCY LIGHTS CONTROL PANEL AIW AMM 33 51 08 404 010. OPS CHECK GOOD AIPC 33 13 01 06
